Get E-Book on COVID-19

Q. My husband had Losar Beta H twice by mistake. Will it cause any side effect?

Answered by
Dr. Pramod Bhanudas Narkhede
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Nov 28, 2016 and last reviewed on: Oct 09, 2018

Hi doctor,

My husband used to have Losar Beta H for his BP in the morning and Storvas 10 mg at night. But, mistakenly, he had Losar Beta H again at night. Will it cause any side effect? Should he have Storvas now?

#

Hi,

Welcome to icliniq.com.

Do not worry.

  • He can have Storvas (Atorvastatin) now. But, he should not repeat this mistake again.
  • Ask him to take Losar Beta H (combination of Losartan, Atenolol and Hydrochlorothiazide) at a specific time in a day keeping it in a separate pill box.
  • Just a single extra dose of Losar Beta will not cause much problem to him. Just ask him to drink lots of water around 2 liters per day and some rest for today.

For further information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist


Was this answer helpful?

 | 

Related Questions:
Why do I feel giddy while standing or walking?
Why do I get anxiety and hot flushes at 4 PM everyday?
What medicines can help treat renal hypertension?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Doctor has prescribed tablet ecospirin 75 AV for me. What is the use of this medicine?

Query: Hello, Doctor has prescribed tablet ecospirin 75 AV for me. What is the use of this medicine? Do I have any nerve disorder?  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.